# SDR CALA2018011900221

- Difficulty date: January 18, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 101,673 hours, 15,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 451T16044
- Condition: Cracked
- Location: Bs 500-566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME LOWER BEAM FOUND CRACKED AT RBL48, BS 500 & 566.  A NEW SUPPORT BEAM WAS REINSTALLED IAW SRM 51-10-02 AND AMM 20-11-00.
